Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    24
  • comments
    57
  • views
    10861

Day 4 Accutane/clavaris

musicvisuals

366 views

Im in a bit of a hurry so Im going to try and make this quick. I am experiencing side effects, dry skin, not that dry yet, I never use lotion because my skin in naturally oily so today I will begin using lotion after I wash my face, I have the slightest change of skin color, just a tad pinker. I also noticed last night after I came in from the cold that my lips were whitish, they were just chapped so Im keeping up with chapstick medicated and may bring out the aquaphor soon, I also have a dry throat and had dry eyes last night but none of it honestly bothered me. Since the moment I started taking accutane I havent got one new pimple, On day 2 I notice a big pimple coming in and that just disapeared... my face is pretty flat, alot better than 4 days ago but I know its just a matter of time. Its not that unusual for me, the way my skin works is I'll go sometimes a week without one pimple and then I'll break out for a few days then Ill have no new for another week ect.. Also been having some weird dreams which I never do but I also just binged watch american horror story lol...Ill keep ya updated!!



1 Comment


lol I felt like I had a few weird dreams. On Accutane not even a full week. But, I blame walking dead for those dreams.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×